# SDR 97ZZZX1215

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AT
- Make and model: Boeing 727247
- Aircraft serial: 21393
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KIND - DURING PRE-FLIGHT, FOUND 2L EMERGENCY EXIT LIGHT INOPERATIVE.  INSTALLED SERVICEABLE BATTERY, CHECKS GOOD.
